Löwner equations and dispersionless hierarchies

Takebe, Takashi and Teo, Lee-Peng and Zabrodin, Anton (2006) Löwner equations and dispersionless hierarchies. Journal of Physics A: Mathematical and General, 39 (37). pp. 11479-11501. ISSN 0305-4470

[img] Text
16.pdf
Restricted to Repository staff only

Download (459kB)
Official URL: http://dx.doi.org/10.1088/0305-4470/39/37/010

Abstract

Using the Hirota representation of dispersionless dKP and dToda hierarchies, we show that the chordal L\"owner equations and radial L\"owner equations respectively serve as consistency conditions for one variable reductions of these integrable hierarchies. We also clarify the geometric meaning of this result by relating it to the eigenvalue distribution of normal random matrices in the large N limit.

Item Type: Article
Subjects: Q Science > Q Science (General)
Divisions: Faculty of Engineering (FOE)
Depositing User: Ms Rosnani Abd Wahab
Date Deposited: 28 Jan 2014 04:02
Last Modified: 28 Jan 2014 04:02
URI: http://shdl.mmu.edu.my/id/eprint/5033

Actions (login required)

View Item View Item